DOI QR코드

DOI QR Code

ALMOST PSEUDO CONTACT STRUCTURE

  • Debnath, Pratyay (DEPARTMENT OF MATHEMATICS HOOGHLY ENGINEERING AND TECHNOLOGY COLLEGE) ;
  • Konar, Arabinda (DEPARTMENT OF MATHEMATICS UNIVERSITY OF KALYANI)
  • Received : 2009.09.25
  • Published : 2011.01.31

Abstract

A new kind of structure is introduced in an even dimensional differentiable Riemannian manifold and some basic properties of this structure is discussed. Also the existence of such structure is shown with an example.

References

  1. W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. https://doi.org/10.2307/1970165
  2. K. Yano and M. Kon, Structures on Manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.